# SDR YENA2020101500489

- Difficulty date: October 8, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 32,438 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE RT FR 4 VERTICAL STIFFENER SB A320-53-1403 CRACK REWORK.  TEMPORARY REPAIR, PER REF 5, THIS REPAIR CLASSIFIED AS MAJOR.
